# SDR SWAA2023042429939

- Difficulty date: April 20, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 33,843 hours, 15,657 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Delaminated
- Location: Zn 400 Nacelle/P
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE RIVETS AROUND ENGINE COWLING (INLET COWL FROM 10OCLOCK TO 3 OCLOCK) POPPED AND MISSING; ALSO DELAMINATION<[01] R/R #2 INLET COWL IAW AMM 71-11-01 EV#E021593
